# SDR AALA20120203TUL04

- Difficulty date: February 2, 2012
- Submitted: February 3, 2012
- Operation: Air carrier
- Aircraft: N9616G
- Make and model: Doug DC-9-83
- Aircraft serial: 53563
- Aircraft time: 42,601 hours, 19,984 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN FORWARD CABIN FROM ROW 20 INOPERATIVE.  FOUND PINS PUSHED BACK AND SHORTING AT SEAT 10F.  REPAIRED CONNECTOR AT SEAT 10F.  OPS CHECK NORMAL.
